Alert archive / Kansas / River Flood Warnings in 2024

River Flood Warning 13, NWS Topeka, KS

June 9, 2024Anderson County, Kansas

NWS Topeka, KS issued this river flood warning at Jun 9, 2024, 4:10 AM CDT for Anderson County, Kansas. It took effect at Jun 9, 2024, 6:51 AM CDT. It was in force for 25 hr.

The area

The outline as issued.

The facts

Issued
Jun 9, 2024, 4:10 AM CDT (09:10 UTC)
In effect from
Jun 9, 2024, 6:51 AM CDT
Expired
Jun 10, 2024, 7:45 AM CDT
In force
25 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
Minor

County Anderson County, KS

The radar

The Pleasant Hill radar (KEAX), 94 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pottawatomie Creek near Garnett (GRTK1). The gauge peaked at 28.71 ft at Jun 9, 2024, 12:00 PM CDT.

actionminormoderate10203006/0906/1006/11
Action stage
21 ft
Minor stage
26 ft
Moderate stage
32 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06914000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

067 
WGUS43 KTOP 090910
FLWTOP

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Topeka KS
410 AM CDT Sun Jun 9 2024

...The National Weather Service in Topeka KS has issued a Flood 
Warning for the following rivers in Kansas...

  Pottawatomie Creek near Garnett affecting Anderson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

This product along with additional weather and stream information is 
available at www.weather.gov/top/.

&&

KSC003-100015-
/O.NEW.KTOP.FL.W.0013.240609T1151Z-240610T1243Z/
/GRTK1.1.ER.240609T1151Z.240609T1800Z.240610T0642Z.NO/
410 AM CDT Sun Jun 9 2024

...FLOOD WARNING IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Pottawatomie Creek near Garnett.

* WHEN...Until tomorrow morning.

* IMPACTS...At 26.0 feet, Flood waters overflow the north bank and 
  flood cultivated fields north of the creek.

* ADDITIONAL DETAILS...
  - At 4:02 AM CDT Sunday the stage was 22.2 feet.
  - Forecast...The river is expected to rise above flood stage
    this morning to a crest of 27.0 feet this afternoon. It will
    then fall below flood stage just after midnight tonight.
  - Flood stage is 26.0 feet.


&&

LAT...LON 3835 9527 3844 9512 3841 9507 3831 9525


$$

53
5 follow-up statements
340 
WGUS83 KTOP 091306
FLSTOP

Flood Statement
National Weather Service Topeka KS
806 AM CDT Sun Jun 9 2024

...The Flood Warning is extended for the following rivers in 
Kansas...

  Pottawatomie Creek near Garnett affecting Anderson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

This product along with additional weather and stream information is 
available at www.weather.gov/top/.

&&

KSC003-100415-
/O.EXT.KTOP.FL.W.0013.000000T0000Z-240610T1541Z/
/GRTK1.1.ER.240609T1043Z.240609T1800Z.240610T0941Z.NO/
806 AM CDT Sun Jun 9 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Pottawatomie Creek near Garnett.

* WHEN...Until late tomorrow morning.

* IMPACTS...At 26.0 feet, Flood waters overflow the north bank and 
  flood cultivated fields north of the creek.

* ADDITIONAL DETAILS...
  - At 7:47 AM CDT Sunday the stage was 27.8 feet.
  - Forecast...The river is expected to rise to a crest of 28.0
    feet this afternoon. It will then fall below flood stage late
    tonight.
  - Flood stage is 26.0 feet.


&&

                  Fld   Obs             Forecasts                
Location          Stg   Stg   Day/Time  Sun   Mon   Mon          
                                        1pm   1am   1pm          
Pottawatomie Creek
Garnett           26.0  27.8  Sun 7am   28.0  26.8  23.0         


&&

LAT...LON 3835 9527 3844 9512 3841 9507 3831 9525


$$
852 
WGUS83 KTOP 091944
FLSTOP

Flood Statement
National Weather Service Topeka KS
244 PM CDT Sun Jun 9 2024

...The Flood Warning is extended for the following rivers in 
Kansas...

  Pottawatomie Creek near Garnett affecting Anderson County.

  Pottawatomie Creek at Lane affecting Franklin County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product along with additional weather and stream information is 
available at www.weather.gov/top/.

&&

KSC003-101045-
/O.EXT.KTOP.FL.W.0013.000000T0000Z-240610T1609Z/
/GRTK1.1.ER.240609T1043Z.240609T1717Z.240610T1009Z.NO/
244 PM CDT Sun Jun 9 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Pottawatomie Creek near Garnett.

* WHEN...Until late tomorrow morning.

* IMPACTS...At 26.0 feet, Flood waters overflow the north bank and 
  flood cultivated fields north of the creek.

* ADDITIONAL DETAILS...
  - At 2:31 PM CDT Sunday the stage was 28.5 feet.
  - Forecast...The river is expected to fall below flood stage
    late tonight and continue falling to 4.7 feet early Friday
    afternoon.
  - Flood stage is 26.0 feet.


&&

                  Fld   Obs             Forecasts                
Location          Stg   Stg   Day/Time  Sun   Mon   Mon          
                                        7pm   7am   7pm          
Pottawatomie Creek
Garnett           26.0  28.5  Sun 2pm   28.1  25.6  19.8         


&&

LAT...LON 3835 9527 3844 9512 3841 9507 3831 9525


$$

KSC059-101045-
/O.EXT.KTOP.FL.W.0015.240610T0537Z-240611T1424Z/
/LNEK1.1.ER.240610T0537Z.240610T1200Z.240610T2024Z.NO/
244 PM CDT Sun Jun 9 2024

...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO LATE TUESDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Pottawatomie Creek at Lane.

* WHEN...From late tonight to late Tuesday morning.

* IMPACTS...At 23.0 feet, Minor low land flooding begins along the 
  creek.
  At 23.5 feet, Virginia Road floods north of the bridge closing the 
  road.

* ADDITIONAL DETAILS...
  - At 2:30 PM CDT Sunday the stage was 18.9 feet.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight to a crest of 23.3 feet tomorrow
    morning. It will then fall below flood stage tomorrow
    afternoon.
  - Flood stage is 23.0 feet.


&&

                  Fld   Obs             Forecasts                
Location          Stg   Stg   Day/Time  Sun   Mon   Mon          
                                        7pm   7am   7pm          
Pottawatomie Creek
Lane              23.0  18.9  Sun 2pm   21.5  23.3  22.7         


&&

LAT...LON 3844 9512 3850 9500 3848 9494 3844 9504
      3841 9507


$$
334 
WGUS83 KTOP 100116
FLSTOP

Flood Statement
National Weather Service Topeka KS
816 PM CDT Sun Jun 9 2024

...The Flood Warning continues for the following rivers in Kansas...

  Marais Des Cygnes River near Quenemo affecting Osage and Franklin 
  Counties.

  Pottawatomie Creek near Garnett affecting Anderson County.

  Pottawatomie Creek at Lane affecting Franklin County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product along with additional weather and stream information is 
available at www.weather.gov/top/.

&&

KSC059-139-100900-
/O.EXT.KTOP.FL.W.0014.000000T0000Z-240610T0900Z/
/QNMK1.1.ER.000000T0000Z.240610T0045Z.240610T1040Z.NO/
816 PM CDT Sun Jun 9 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Marais Des Cygnes River near Quenemo.

* WHEN...Until late tonight.

* IMPACTS...At 17.0 feet, Lowland areas along the river flood.
  At 24.0 feet, Northbank of the river just east of South Stubbs 
  Road floods.
  At 24.5 feet, South Stubbs Road 2 miles south of Quenemo floods.
  At 25.0 feet, South Stubbs Road floods south of the Marais des 
  Cygnes River, 2.5 miles south of Quenemo.

* ADDITIONAL DETAILS...
  - At 7:45 PM CDT Sunday the stage was 23.9 feet.
  - Forecast...The river is expected to fall below flood stage
    late tonight and continue falling to 3.7 feet Friday evening.
  - Flood stage is 17.0 feet.


&&

                      Fld   Obs             Forecasts                
Location              Stg   Stg   Day/Time  Mon   Mon   Tue          
                                            1am   1pm   1am          
Marais Des Cygnes River
Quenemo               17.0  23.9  Sun 7pm   20.2  12.3  7.3          


&&

LAT...LON 3855 9556 3860 9553 3859 9548 3853 9552


$$

KSC003-101200-
/O.EXT.KTOP.FL.W.0013.000000T0000Z-240610T1200Z/
/GRTK1.1.ER.240609T1043Z.240609T1717Z.240610T1237Z.NO/
816 PM CDT Sun Jun 9 2024

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Pottawatomie Creek near Garnett.

* WHEN...Until tomorrow morning.

* IMPACTS...At 26.0 feet, Flood waters overflow the north bank and 
  flood cultivated fields north of the creek.

* ADDITIONAL DETAILS...
  - At 8:01 PM CDT Sunday the stage was 28.2 feet.
  - Forecast...The river is expected to fall below flood stage
    tomorrow morning and continue falling to 4.6 feet Friday
    evening.
  - Flood stage is 26.0 feet.


&&

                  Fld   Obs             Forecasts                
Location          Stg   Stg   Day/Time  Mon   Mon   Tue          
                                        1am   1pm   1am          
Pottawatomie Creek
Garnett           26.0  28.2  Sun 8pm   27.3  24.3  18.4         


&&

LAT...LON 3835 9527 3844 9512 3841 9507 3831 9525


$$

KSC059-101630-
/O.EXT.KTOP.FL.W.0015.240610T1715Z-240611T1200Z/
/LNEK1.1.ER.240610T1715Z.240611T0000Z.240611T0640Z.NO/
816 PM CDT Sun Jun 9 2024

...FLOOD WARNING NOW IN EFFECT FROM MONDAY AFTERNOON TO TUESDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Pottawatomie Creek at Lane.

* WHEN...From Monday afternoon to Tuesday morning.

* IMPACTS...At 23.0 feet, Minor low land flooding begins along the 
  creek.
  At 23.5 feet, Virginia Road floods north of the bridge closing the 
  road.
  At 24.0 feet, Douglas Road floods about a quarter mile northwest 
  of Lane.
  At 25.0 feet, Cloud Road, also known as the road to Richmond floods.

* ADDITIONAL DETAILS...
  - At 7:30 PM CDT Sunday the stage was 19.9 feet.
  - Forecast...The river is expected to rise above flood stage
    early tomorrow afternoon to a crest of 23.4 feet tomorrow
    evening. It will then fall below flood stage early Tuesday
    morning.
  - Flood stage is 23.0 feet.


&&

                  Fld   Obs             Forecasts                
Location          Stg   Stg   Day/Time  Mon   Mon   Tue          
                                        1am   1pm   1am          
Pottawatomie Creek
Lane              23.0  19.9  Sun 7pm   21.4  23.1  23.1         


&&

LAT...LON 3844 9512 3850 9500 3848 9494 3844 9504
      3841 9507


$$

Reese
506 
WGUS83 KTOP 101113
FLSTOP

Flood Statement
National Weather Service Topeka KS
613 AM CDT Mon Jun 10 2024

...The Flood Warning is extended for the following rivers in 
Kansas...

  Pottawatomie Creek near Garnett affecting Anderson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product along with additional weather and stream information is 
available at www.weather.gov/top/.

&&

KSC003-101845-
/O.EXT.KTOP.FL.W.0013.000000T0000Z-240610T1837Z/
/GRTK1.1.ER.240609T1043Z.240609T1717Z.240610T1237Z.NO/
613 AM CDT Mon Jun 10 2024

...FLOOD WARNING NOW IN EFFECT UNTIL THIS AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Pottawatomie Creek near Garnett.

* WHEN...Until this afternoon.

* IMPACTS...At 26.0 feet, Flood waters overflow the north bank and 
  flood cultivated fields north of the creek.

* ADDITIONAL DETAILS...
  - At 5:46 AM CDT Monday the stage was 26.4 feet.
  - Forecast...The river is expected to fall below flood stage
    this morning and continue falling to 4.6 feet Friday evening.
  - Flood stage is 26.0 feet.


&&

                  Fld   Obs             Forecasts                
Location          Stg   Stg   Day/Time  Mon   Mon   Tue          
                                        7am   7pm   7am          
Pottawatomie Creek
Garnett           26.0  26.4  Mon 5am   26.2  20.8  15.5         


&&

LAT...LON 3835 9527 3844 9512 3841 9507 3831 9525


$$
946 
WGUS83 KTOP 101245
FLSTOP

Flood Statement
National Weather Service Topeka KS
745 AM CDT Mon Jun 10 2024

...The Flood Warning is cancelled for the following rivers in 
Kansas...

  Pottawatomie Creek near Garnett affecting Anderson County.

KSC003-101345-
/O.CAN.KTOP.FL.W.0013.000000T0000Z-240610T1245Z/
/GRTK1.1.ER.240609T1043Z.240609T1717Z.240610T1224Z.NO/
745 AM CDT Mon Jun 10 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Pottawatomie Creek near Garnett.

* ADDITIONAL DETAILS...
  - At 7:32 AM CDT Monday the stage was 25.96 feet.
  - Forecast...The river will continue to fall to 4.6 feet Friday
    evening.


&&

                  Fld   Obs             Forecasts                
Location          Stg   Stg   Day/Time  Mon   Tue   Tue          
                                        1pm   1am   1pm          
Pottawatomie Creek
Garnett           26.0  25.96  Mon 7am   24.3  18.4  13.9         


&&

LAT...LON 3835 9527 3844 9512 3841 9507 3831 9525


$$

Prieto

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at Jun 9, 3:46 AM CDT, 24 minutes earlier. Its key messages:

  • -Thunderstorms containing heavy rainfall move southeast of the area this morning. -Below average temperatures early in the week give way to much warmer conditions by midweek. -Chances for precipitation will be low most of the week with the next best chance for storms arriving next weekend.
Area forecast discussion, Jun 9, 3:46 AM CDT, 24 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
346 AM CDT Sun Jun 9 2024

.KEY MESSAGES...

-Thunderstorms containing heavy rainfall move southeast of the area
 this morning.

-Below average temperatures early in the week give way to much
 warmer conditions by midweek.

-Chances for precipitation will be low most of the week with the
 next best chance for storms arriving next weekend.

&&

.DISCUSSION...
Issued at 345 AM CDT Sun Jun 9 2024

Around 09Z (4 AM) today, a batch of stratiform rain with scattered
embedded lightning strikes was ongoing area-wide. A line of more
organized convection was approaching from just south of the forecast
area. Heavier thunderstorms activity earlier produced torrential
rainfall and associated flash flooding mainly across portions of
Lyon, Coffey, and Anderson Counties. Radar estimated rainfall rates
of 1-3" per hour at times, producing QPE of over 3-4" within the
warned areas. With additional periods of intense rainfall combined
with previous heavy rainfall, rapid rises of creeks and streams
along with localized river and street flooding will remain a concern
today, especially south of Highway 56.

Rain and thunderstorms will exit the area to the southeast this
morning as a drier air mass and surface ridge work into the region
from the north. Cloud cover will also clear from north to south
today and temperatures will run a bit below average, topping out
around 80 degrees. With light winds and clear skies tonight, at
least patchy fog development seems probable, especially near and
south of the KS Turnpike where the ground remains soggy from recent
heavy rainfall and temperatures drop below crossover values.

Early in the workweek, the surface ridge will expand northeast of
the area while slowly moving southeast. Return flow begins to become
more established on Tuesday with more notable moisture advection
expected by Wednesday. Temperatures will also warm quickly during
this timeframe given increasing WAA, especially in central and north-
central KS where wind fields will be stronger. The entire forecast
area could experience temps in the 90s, and possibly near triple
digit heat in central and north-central KS by Thursday afternoon.

Aloft, the flow will generally remain out of the northwest through
midweek. Long range deterministic models show a closed low off the
southern coast of California ejecting out over the Four Corners
region as an open wave late in the week. That wave will likely bring
our next best chance for precipitation early next weekend.

&&

.AVIATION /06Z TAFS THROUGH 06Z MONDAY/...
Issued at 1231 AM CDT Sun Jun 9 2024

The main challenge in the short-term is how far north
thunderstorms will get and whether those will impact terminals
overnight. Have included a TEMPO at KFOE and KMHK for the most
likely timeframe for thunderstorm impacts. Radar trends will be
monitored and amendments will be made if necessary. Otherwise,
VFR is expected with easterly winds around 10 kts.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION...Teefey
AVIATION...Teefey
Hazardous weather outlook, Jun 9, 3:54 AM CDT, 16 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
354 AM CDT Sun Jun 9 2024

KSZ008>012-020>024-026-034>040-054>056-058-059-100900-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
354 AM CDT Sun Jun 9 2024

This Hazardous Weather Outlook is for central Kansas, east central
Kansas, north central Kansas and northeast Kansas.

.DAY ONE...Today and tonight.

Rain with embedded thunderstorms will continue through the early
morning hours before exiting the area later in the morning. Periods
of intense rainfall combined with previous heavy rainfall, will cause
rapid rises of creeks and streams along with localized river and
street flooding, especially south of Highway 56 today.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER MESSAGE

Weather spotters are encouraged to relay reports of hail, damaging
wind, tornadoes and flooding.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

In the hours before

Special weather statement, Jun 9, 12:13 AM CDT, 3 hours 57 minutes before
Special Weather Statement
National Weather Service Topeka KS
1213 AM CDT Sun Jun 9 2024

KSZ054-055-058-090600-
Coffey-Lyon-Osage-
1213 AM CDT Sun Jun 9 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN OSAGE...NORTHERN COFFEY
AND CENTRAL LYON COUNTIES THROUGH 100 AM CDT...

At 1213 AM CDT, Doppler radar was tracking a strong thunderstorm 5
miles east of Americus, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down twigs or small limbs and blow
         around objects. Minor damage to vegetation is possible.

Locations impacted include...
Emporia, Osage City, Lyndon, Lebo, Americus, Waverly, Quenemo,
Melvern, Neosho Rapids, Reading, Admire, Olivet, Bushong, Beto
Junction, Pomona Lake, and Melvern Lake.

This includes the following highways...
 Interstate 35 between mile markers 128 and 167.
 Kansas Turnpike between mile markers 122 and 147.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3864 9635 3867 9551 3837 9552 3835 9636
TIME...MOT...LOC 0513Z 265DEG 22KT 3851 9616

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 9, 1:07 AM CDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Topeka KS
107 AM CDT Sun Jun 9 2024

KSZ056-059-090630-
Franklin-Anderson-
107 AM CDT Sun Jun 9 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN FRANKLIN AND
NORTHEASTERN ANDERSON COUNTIES THROUGH 130 AM CDT...

At 106 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 5 miles northwest of Garnett, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down twigs or small limbs and blow
         around objects. Minor hail damage to outdoor objects and
         vegetation is possible.

Locations impacted include...
Garnett, Richmond, Greeley, and Lane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3826 9507 3824 9508 3824 9539 3846 9536
      3848 9507 3826 9506
TIME...MOT...LOC 0606Z 273DEG 13KT 3834 9531

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 9, 1:35 AM CDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Topeka KS
135 AM CDT Sun Jun 9 2024

KSZ056-059-090715-
Franklin-Anderson-
135 AM CDT Sun Jun 9 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FRANKLIN AND
NORTHEASTERN ANDERSON COUNTIES THROUGH 215 AM CDT...

At 135 AM CDT, Doppler radar was tracking a strong thunderstorm near
Garnett, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down twigs or small limbs and blow
         around objects. Hail damage to outdoor objects and
         vegetation is possible.

Locations impacted include...
Garnett, Richmond, and Greeley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3826 9507 3823 9508 3824 9530 3841 9529
      3841 9507 3826 9506
TIME...MOT...LOC 0635Z 271DEG 14KT 3834 9525

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 12:13 AM CDTSpecial Weather StatementTOPLyon, Osage47 min
Jun 9, 1:07 AM CDTSpecial Weather StatementTOPAnderson23 min
Jun 9, 1:15 AM CDTFlash Flood WarningTOPLyon5 hr
Jun 9, 1:35 AM CDTSpecial Weather StatementTOPAnderson40 min
Jun 9, 1:43 AM CDTFlash Flood WarningTOPAnderson, Coffey, Franklin7 hr
Jun 9, 4:04 AM CDTFlash Flood WarningTOPAnderson5 hr
Jun 9, 5:56 AM CDTRiver Flood WarningTOPFranklin, Osage22 hr
Jun 9, 5:58 AM CDTAreal Flood WarningTOPLyon6 hr
Jun 9, 8:06 AM CDTRiver Flood WarningTOPFranklin49 hr
Jun 9, 8:28 AM CDTRiver Flood WarningTOPLyon71 hr
Jun 9, 8:28 AM CDTRiver Flood WarningTOPLyon4 days
Jun 9, 8:47 AM CDTAreal Flood WarningTOPAnderson, Coffey, Franklin4 hr
Jun 9, 8:47 AM CDTAreal Flood WarningTOPAnderson4 hr

Nearby

River Flood Warnings in Kansas, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.